# SDR SWAA2021100412484

- Difficulty date: August 26, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 46,748 hours, 27,979 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT; CORROSION ON LH TRANSITION ANGLE AROUND NUTPLATE HOLES. LOCATED FROM STA 440 TO STA 500. ; / [01] CORROSION FOUND TO BE OUT LIMITS PER SRM 53-00-53-1A-1.; [02] REMOVED L/H TRANSITION/ZEE ANGLE FROM STA. 396 TO 500D; [03] LOCATED AND BACK DRILLED HOLES FOR FWD CARGO LH NEW TRANSITION/ZEE ANGLES FROM STA 396 TO 500D PER SRM 51-40-05-0G-0.; [04] ALODINED NEW TRANSITION/ZEE ANGLES (STA 396 TO 500D) PER SOPM 20-41-02.; [05] INSPECTED--3. KEVEN KNUTSON (TECHNICIAN); 02-SEP-2021 06:30 UTC LOCATED AND BACK DRILLED HOLES FOR FWD CARGO LH NEW TRANSITION/ZEE ANGLES FROM STA 396 TO 500D PER SRM 51-40-05-0G-0. 4. KEVEN KNUTSON (TECHNICIAN); 02-SEP-2021 06:33 UTC ALODINED NEW TRANSITION/ZEE ANGLES (STA 396 TO 500D) PER SOPM 20-41-02.; [06] PRIMED NEW LH TRANSITION/ZEE ANGLES (STA 396 TO 500D) PER SOPM 20-41-02.; [07] INSPECTED - 6. KEVEN KNUTSON (TECHNICIAN); 02-SEP-2021 09:04 UTC PRIMED NEW LH TRANSITION/ZEE ANGLES (STA 396 TO 500D) PER SOPM 20-41-02.; [08] MEASUREMENT VALUES FOR CORROSION STATION/BL LOCATIONS NOT ENTERED.; [09] CORRECTED MEASUREMENT VALUES; [10] REMOVED AND REPLACED TRANSITION ANGLE BS 396 - 500D. PER SRM 51-40-02; 53-00-53-2R-5.; [11] REMOVED AND REPLACED TRANSITION ANGLE BS 396 - 500D. PER SRM 51-40-02; 53-00-53-2R-5.
